MAUDE Adverse Event Report: GETSET SURGICAL S.A. : GOPLF! POSTERIOR LATERAL FUSION SYSTEM; SET SCREW

GETSET SURGICAL S.A. : GOPLF! POSTERIOR LATERAL FUSION SYSTEM; SET SCREW
Model Number 3100010
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Damaged Thread (4075)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mdr reporting follow-up activities from capa-10 due to late filing in the usa.
 
Event or Problem Description
The locking screw was misaligned with the threads of the pedical screw head , which did not allow the screw threads to be properly joined to the pedical screw head threads, and thus was unable to ensure that the rod was properly secured in the pedical screw head.

Brand Name
: GOPLF! POSTERIOR LATERAL FUSION SYSTEM
Common Device Name
SET SCREW
Manufacturer (Section D)
GETSET SURGICAL S.A.
route de la corniche 4
epalinges vaud, 1066
WZ  1066
Manufacturer (Section G)
LISI MEDICAL FASTENERS
19 chemin de la traille
neyron bp100, miribel 01701
FR   01701
Manufacturer Contact
jowiita sokalska
route de la corniche 4
epalinges vaud, 1066
WZ   1066
MDR Report Key22630920
Report Number3017780544-2025-00001
Device Sequence Number13030193
Product Code NKB
UDI-Device Identifier07640387660140
UDI-Public07640387660140
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K202505
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number3100010
Device Catalogue Number3100010
Device Lot NumberLIE077154 / SEE24334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown